MathSciNet Relay Station
MathSciNet bibliographic data
MR2219020 (2007a:65218) 65N30 (65N15 65N50 74B05 74S05)
Wihler, Thomas P. Locking-free adaptive discontinuous Galerkin FEM for linear elasticity problems. Math. Comp. 75 (2006), no. 255, 1087–1102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement